# SDR IPXA2019111549009

- Difficulty date: November 3, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER SKIN HAS CORROSION BETWEEN STA. XORS =290 AND 298 AT STRINGER 16.REPAIRED CORROSION ON LT WING UPPER SKIN BETWEEN STA. XORS =290 AND 298 AT STRINGER 16 IAW VT-SAA EA 011-5730-01-A7950 REV. IR AND UPS EO MD11-5730-74638-A. (MINOR)
